Using Testostrone with T3 and T4

hi Guys ,

i am male 33 , i am using Testostrone gel 40 mcg along with T3 ( 10mcg ) and 75/100 mcg T4 and nutri adrenals 4 tablets as my adrenals are shit as per doctors .

and i have been feeling pretty lathergic / tired and have sweats in my hands / feets and also feeling sweats at night covring only my bum area .

TSH was 0.77 / t3 was 5.88 ( max 6.8 ) and t4 ( 18 ) .

all blood work ( which i can read ) was normal in 3 consecutive weeks.

not sure whats going on. Temperature never falles below 36.7 alll the time either i feel hot or cold thermometer always states this. ( tried 3 different ones )

also

has any one noticed such symptoms before / or any ideas ?

7 Replies

oldestnewest
  • Hello Mzahid,

    Does your present endo who prescibes your T3 & T4 know you are supplementing testosterone?

    I understood thyroid problems could cause decreased levels of testosterone but adequately treated with thyroid hormone replacement should bring levels back to normal.

    All hormones work in synergy and it could be that you are having too much.

    Woman can suffer sweats when menopausal due to varying levels of oestrogen, progesterone and testosterone so men must be the same.

    Can you ask your endo to test your testosterone levels to get a clearer picture of what is going on? Otherwise there is private testing details on the ThyroidUK website.

    thyroiduk.org.uk/tuk/testin...

    Testosterone is produced mainly by the gonads but small quantities are also produced by the adrenal glands so I would consider taking NA to be beneficial.

    Have you tried taking temps at various times of the day? High temp in the morning and low at night usually indicates classic hypothyroidism that is undermedicated.

    Flower007

  • Hi Dude,

    I think your test gel is the cause. Maybe reduce your dose. Also get your male sex bloods tested (test, free test and estradiol). Your test gel may well not be converting into test but estrogen instead which is causing you to sweat and feel not so good

  • Testosterone is easily converted into estrogen, which could account for a large part of your symptoms, due to the aromatase activity in fat cells. Aromatase converts the androgens (including testosterone) into estradiol. This often causes the sweats, as you've described. Additionally, if you have a gut flora imbalance, you can also have beta glucuronidase activity going on - causing your processed (conjugated and inactive - ready to pass out of the body) estrogen to be deconjugated, rendered active, and reabsorbed/recirculated in the body, keeping estrogen levels high. If you begin to see "moobs" (man boobs) forming, and excess fat being stored around the hips, butt, thighs, and upper arms getting flabby, you've got a sure indication of estrogen dominance - with testosterone feeding the supply.

    To prevent this from happening, grape seed extract is an excellent aromatase inhibitor - one of the most powerful. This prevents the aromatase from converting testosterone into estradiol. Also calcium-d-glucarate prevents the unfriendly bacteria in the gut (e. coli, for example), from reactivating estrogen, by inhibiting beta glucuronidase activity.

    I would lower the supplemental testosterone (unless your doctor is specifically overseeing this and has prescribed this for you for some reason), and take the GSE and CDG every day. You may find yourself needing less (or no) supplemental testosterone, as your body may begin utilizing your own inherent testosterone correctly. You may also want to supplement with SMALL quantities of DHEA (no more than 5 mg per day, sublingually), and SMALL quantities of pregnenolone (5 mg sublingually, first thing in the morning), as these will also help your body to produce more of its own testosterone, naturally, without suppressing any of your body's normal functions.

    Good luck!

  • Hi Mzahid,

    Out of interest, what are you testosterone readings at?

    Mines are alway on the bottom of the "normal" scale or below. Neither the doctor or endo would entertain medication for this.

    Mark

  • Hi my reading is always free testosterone is 4 -9 normal is 9 - 30 and free t is 244 which is very low. Endo pRescribed me this medication 20 mg a day tostran

  • Why do you need test. at age 33? Why are your adrenal glands not working? Do you have a pituitary problem? This needs more investigation and we need more information.

  • Hi really don't know about adrenal all tests on my adrenal were ok except genova one which was a saliva test that confirmed I have very badv adrenal fatigue.

    Pituitary was scanned but the tumor appearance was inconclusive doctor said they week do it again next year.

    Is this info help s

You may also like...